Mathematics Department

Conner, Gregory R.




Email: conner@math.byu.edu
Office: 292A TMCB
Phone Number: (801) 822-8019
Fax Number: (801) 422-0504
Click Here to View Conner, Gregory R.'s Curriculum Vitae
Visit Personal Website

Prizes and Awards:
  • 2012-2017 Simons Foundation Grant
  • 2010 Fulbright Followup grant
  • 2009 Distinguished Scholarship Award (Dept. of Mathematics)
  • 2009 NSF grant for Moab Topology Conference (co-PI)
  • 2007-2008 Fulbright Scholar
  • 2007-2008 Ad Futura grant
  • Publications:
  • The Combinatorial Structure of the Hawaiian Earring group
  • Homotopy of Ends and Boundaries of CAT(0) Groups
  • Neighborhood Monotonicity, the Extended Zermelo Model, and Symmetric Knockout Tournaments, Discrete Mathematics, 309 (12) (2009), 3998-4010.
  • The Rasch model and additive conjoint measurement, Journal of Applied Measurement, 10 (2009), 348-354.
  • Resistance and Conductance in Structured Zermelo Tournaments, Advances in Applied Mathematics, 44(1) (2010), 37-52.
  • A Sharkovsky Theorem for Non-locally Connected Spaces, Discrete Contin Dyn S. 32(10), 2012, pp. 3485-3499.
  • Deforestation of Peano continua and minimal deformation retracts, Topology Appl.. 159(15), 2012, pp. 3243-3262.
  • Arc-reduced forms for Peano continua, Topology and its Applications (2012), http://dx.doi.org/10.1016/j.topol.2012.08.015.
  • (with Curt Kent) Inverse Limits of Finite Rank Free Groups. Journal of Group Theory, 15(6), (2012) 823-829.
  • (with Curt Kent) Inverse limits of finite rank free groups. 15(6), (2012) 823–829. http://dx.doi.org/10.1515/jgt-2012-0019
  • (with M.L. Mihalik) Commensurated subgroups and ends of groups. Journal of Group Theory, 16(1), (2013) 107-139.
  • (with Curt Kent) Local topological properties of asymptotic cones of groups.. Algebraic and Geometric Topology, 14(3), (2014) 1413-1439.
  • (with W. Hojka). Ends of Iterated Function Systems. Mathematiche Zeitschrift, 277(3), (2014) 1073-1083.
  • (with Curt Kent) Local topological properties of asymptotic cones of groups. 14(3), (2014) 1413–1439. http://dx.doi.org/10.2140/agt.2014.14.1413
  • (with M.L. Mihalik) Commensurated subgroups, semistability and simple connectivity at infinity. Algebraic and Geometric Topology, 14(3) (2015).
  • (with M. Meilstrup and D. Repovs) Fundamental groups of solenoid complements. Journal of Knot Theory and its Ramifications, (2015) 24, 20.
  • (with M. Meilstrup and W. Hojka) Archipelago Groups. Proceedings of the American Mathematical Society, 143, (2016) 4973-4988.
  • (with J. Thuswaldner) Self-Affine Manifolds. Advances in Mathematics, 289, (2016) 725-783.
  • (with S. M. Corson) The First Homology of Locally Connected Spaces. Fundamenta Mathematicae, 232(1), (2016) 41-48.